On the Holomorphy on Certain Non-Abelian L-Series.
Mathematische Annalen, Tome 272 (1985), pp. 1-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__272_163991,
author = {David Goss},
title = {On the {Holomorphy} on {Certain} {Non-Abelian} {L-Series.}},
journal = {Mathematische Annalen},
pages = {1--10},
year = {1985},
volume = {272},
zbl = {0575.14019},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_163991/}
}
David Goss. On the Holomorphy on Certain Non-Abelian L-Series.. Mathematische Annalen, Tome 272 (1985), pp. 1-10. http://geodesic.mathdoc.fr/item/MAN_1985__272_163991/